# SDR CALA0500096

- Difficulty date: April 3, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 19,330 hours, 6,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AILSE LIGHTS AT ROW 15-21 WERE FOUND INOPERATIVE.  THE EMERGENCY LIGHT BATTERY PACK WAS REMOVED AND REPLACED.
